Change search
ReferencesLink to record
Permanent link

Direct link
A remark on the Riesz and Calderón-Zygmund theorem
1979 (English)In: Functiones et Approximatio Commentarii Mathematici, ISSN 0208-6573, Vol. 7, 83-89 p.Article in journal (Refereed) Published
Place, publisher, year, edition, pages
1979. Vol. 7, 83-89 p.
Research subject
URN: urn:nbn:se:ltu:diva-2999Local ID: 0c008960-03d6-11de-802a-000ea68e967bOAI: diva2:975854
Upprättat; 1979; 20090226 (evan)Available from: 2016-09-29 Created: 2016-09-29

Open Access in DiVA

fulltext(2000 kB)1 downloads
File information
File name FULLTEXT01.pdfFile size 2000 kBChecksum SHA-512
Type fulltextMimetype application/pdf

Search in DiVA

By author/editor
Maligranda, Lech

Search outside of DiVA

GoogleGoogle Scholar
Total: 1 downloads
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Total: 1 hits
ReferencesLink to record
Permanent link

Direct link